# SDR AALA202111299297

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,233 hours, 14,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR INDICATION ON CABIN INTERCOMMUNICATION DATA SYSTEM  PANEL "CHECK DOOR PRESSURE". SERVICE L4 DOOR ASSIST BOTTLE TO THE GREEN PER AMM 52-10-00.
